# SDR EISA97277

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD MID FLAP, LOWER FORWARD SKIN HAS SEVERAL CRACKS ON DOUBLER AT OUTBOARD FORE FLAP TRACK AREA.  FABRICATED DOUBLER AND FILLER PER SRM 51-40-03.  (M)
